# SDR DALA14006186310

- Difficulty date: January 17, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 99,920 hours, 12,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION CRACKED AT BS 460 RBL91.67 "A" ZONE.   REPAIRED IAW ERA 520411-14, REV ORIGINAL HFEC INSPECTION CARRIED OUT,  NO CRACK FOUND IAW NDT MANUAL PART 6 53-30-00, PROCEDURE 23.
